# SDR IPXA2017050916932

- Difficulty date: April 12, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75142
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING UPPER STRINGER 14 IS CRACKED BETWEEN  XORS 506 AND 538.49.   REPAIRED THE STRINGER IAW EA 011-5710-01-A6765, REV I/R, AND EO MD11-5710-64195-A.  MAJOR.
